Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Q for Scott

Posted by Scott L. Schofield on November 8, 1999, at 5:24:20

In reply to Q for Scott, posted by andrewb on November 7, 1999, at 23:31:31

> In what way did T3 make you feel much worse? Do you suffer from hypothyroidism or are you augmenting your antidepressant?

I suffer from treatment-resistant bipolar depression. My major symptoms include a severe lack of energy, inability to concentrate, mild anxiety and some social-phobia. T3 (Cytomel) was introduced as an augmenting agent while I was taking the tricyclic antidepressant imipramine (Tofranil). I experienced a pronounced worsening of all of these symptoms immediately. The Cytomel was discontinued and the worsened state disappeared. When it was reintroduced, I again experienced an exacerbation of the depression.

My thyroid tests in the past have not shown any overt hypothyroidism. However, since nothing else seems to be working well enough for me to get back to work, I don't want to rule out anything.

What are your symptoms?
What, if anything, has helped you in the past?

- Scott




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:1573